MathSciNet Relay Station
MathSciNet bibliographic data
MR1051224 32H50 (58C30)
Kuczumow, Tadeusz; Stachura, Adam Iterates of holomorphic and $k_D$-nonexpansive mappings in convex domains in ${\bf C}^n$. Adv. Math. 81 (1990), no. 1, 90–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement